# SDR DALA2023042103159

- Difficulty date: April 17, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 69,555 hours, 26,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3763, AFT CARGO SCUFF PLATE, 5 SMALL DENTS. CORRECTIVE ACTION: INSPECTED AND FOUND DENTS WITHIN LIMITS PER B737 SRM 53-60, TABLE 101 ZONE 1. WILL REQUIRE ONE TIME HIGH FREQUENCY EDDY CURRENT INSPECTION PER SEE NDT 737 NDT PART 6, 51-00-00, PROCEDURE 14 OR DYE PENETRANT INSPECTION PER SEE SOPM 20-20-02 TO CHECK FOR CRACKS. PLACING ON MON DEFERRAL FOR 50 FLT CYCLES. OK FOR SVC. (LP 4030090)
